journal6 ›› 2005, Vol. 26 ›› Issue (3): 8-12.

• Mathematics • Previous Articles     Next Articles

Existence and Uniqueness of the Solution to the Equations for Dynamic Membrane Shells


  1. (Department of Computer Science,Guangdong Normal Polytechnic,Guangzhou 510665,China)
  • Online:2005-07-15 Published:2012-09-22
  • About author:XIAO Li-ming(1962-),male,was born in Shui City,Guizhou Province,Ph.D.,Professor of Department of Computer Science,Guangdong Normal Polytechnic;research area is partial differential equations and mathematical theory of elastical shells.
  • Supported by:

    The National Natural Science Foundation of China(10371045);the Guangdong Provincial Qian Bai Shi Foundation of China(Q02043)

Abstract: The author proves the existence and uniqueness of the solution to the equations for dynamic membrane shells by Galerkin method.

WeChat e-book chaoxing Mobile QQ